# SDR IPXA2573289

- Difficulty date: April 14, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs1520 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, AFT CARGO PIT LT SIDE FRAME DENTED BS1250 STR 26L.  INSTALLED INNER J REPAIR ANGLE IAW SRM 53-00-07.
